# SDR K2DA20140701001

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- Aircraft time: 24,512 hours
- Engine: Allsn 250C20
- Engine time: 7,044 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: M401315
- Condition: Faulty
- Location: M/R Transmission
- Part time: 1 hours
- Component: M/R Transmissio
- Component part number: 369D25100505
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR TRANSMISSION LOW OIL PRESS LIGHT ILLUMINATED IN FLIGHT PREFORMED PRECAUTIONARY LANDING.  TRANSMISSION OIL PRESS SWITCH INOPERATIVE.  REPLACED PRESS SWITCH RAN ENG, OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD, RETURNED TO SERVICE.
